TOXIC AND DRUG-INDUCED HEPATITIS

TOXIC AND DRUG-INDUCED HEPATITIS is a topic covered in the Harrison's Manual of Medicine.

To view the entire topic, please or .

Harrison’s Manual of Medicine 20th edition provides 600+ internal medicine topics in a rapid-access format. Download Harrison’s App to iPhone, iPad, and Android smartphone and tablet. Explore these free sample topics:

-- The first section of this topic is shown below --

DOSE-DEPENDENT (DIRECT HEPATOTOXINS)

Onset is within 48 h, predictable, necrosis around terminal hepatic venule—e.g., carbon tetrachloride, benzene derivatives, mushroom poisoning, acetaminophen, or microvesicular steatosis (e.g., tetracyclines, valproic acid).

-- To view the remaining sections of this topic, please or --

DOSE-DEPENDENT (DIRECT HEPATOTOXINS)

Onset is within 48 h, predictable, necrosis around terminal hepatic venule—e.g., carbon tetrachloride, benzene derivatives, mushroom poisoning, acetaminophen, or microvesicular steatosis (e.g., tetracyclines, valproic acid).

There's more to see -- the rest of this entry is available only to subscribers.